Biharmonic Curves in Three-Dimensional Generalized Symmetric Spaces

Authors

  • Mansour Belarbi
  • Hichem Elhendi
  • Lakehal Belarbi

DOI:

https://doi.org/10.18311/jims/2022/29627

Keywords:

Generalized Symmetric Spaces, Left-Invariant Metrics, Harmonic Curves, Biharmonic Curves, Pseudo-Riemannian Metrics.

Abstract

In this paper, we study biharmonic curves in three-dimensio -nal generalized symmetric spaces, equipped with a left-invariant pseudo- Riemannian metric. We characterize non-geodesic biharmonic curves in three-dimensional generalized symmetric spaces and prove that there ex- ists no non-geodesic biharmonic spacelike helix in three-dimensional gen- eralized symmetric spaces. We also show that a linear map from a Eu- clidean space in three-dimensional generalized symmetric spaces is bihar- monic if and only if it is a harmonic map, and give a complete classification of such maps.

Downloads

Download data is not yet available.

References

L. Belarbi, On the Symmetries of Three-Dimensional Generalized Symmetric Spaces, Bull. Transilv. Univ. Brasov SER. III, 13(62)(2)(2020), 451-462.

L. Belarbi, M. Belarbi and H. Elhendi, Legendre Curves on Lorentzian Heisenberg Space, Bull. Transilv. Univ. Brasov SER. III, 13(62)(1)(2020), 41-50.

L. Belarbi and H. Elhendi, Harmonic And Biharmonic Maps Between Tangent Bundles, Acta. Math. Univ. Comenianae, 88(2)(2019), 187-199.

J. Cerny and O. Kowalski, Classi cation of generalized symmetric pseudo-Riemannian spaces of dimension n ≤ 4, Tensor (N.S.) 38(1982), 256{267.

H.Elhendi and L. Belarbi, Naturally Harmonic Maps Between Tangent Bundles, Balkan J. Geom. Appl., 25(1)(2020),34-46.

J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86(1964), 109-160.

T. Ishihara, Harmonic sections of tangent bundles, J. Math. Univ. Tokushima, 13(1979), 23-27.

G. Y. Jiang, Harmonic maps and their rst and second variational formulas, Chinese Ann. Math. Ser. A., 7(1986), 389-402.

A. J. Ledger, Espace de Riemann symetriques generalises, C. R. Acad. Sei. Paris 264(1967), 947-948.

O. Kowalski, Generalized symmetric spaces, Lectures Notes in Math., Springer-Verlag, Berlin, Heidelberg, New York, 1980.

Ye-Lin Ou and Ze-Ping Wang, Biharmonic maps into sol and nil spaces., arXiv:math/0612329v1[math.DG]13 Dec 2006.

V. Oproiu, On Harmonic Maps Between Tangent Bundles, Rend. Sem. Mat. 47(1989), 47-55.

H. Mazouzi, H. El hendi and L. Belarbi, On the generalized bi-f-harmonic map equations on singly warped product manifolds, Comm. Appl. Nonlinear Anal. 25(3)(2018), 52 - 76.

A. Medjadj, H. Elhendi and L. Belarbi, Some biharmonic problems on the tangent bundle with a Berger-type deformed Sasaki metric, J. Indian Math. Soc., 88(3-4)(2021),217-236.

S. Yuksel Perktas and E Kilic, Biharmonic Curves in 3-Dimensional Hyperbolic Heisen-berg Group, arXiv:1103.0684 [math.DG] 4 Mar 2011.

Published

2022-08-23

How to Cite

Belarbi, M., Elhendi, H., & Belarbi, L. (2022). Biharmonic Curves in Three-Dimensional Generalized Symmetric Spaces. The Journal of the Indian Mathematical Society, 89(3-4), 263–277. https://doi.org/10.18311/jims/2022/29627